MathSciNet Relay Station
MathSciNet bibliographic data
MR1257245 46L37 (16W30)
Longo, Roberto A duality for Hopf algebras and for subfactors. I. Comm. Math. Phys. 159 (1994), no. 1, 133–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement